×

Found 2,187 Documents (Results 1–100)

100
MathJax

Unconditional bases of reproducing kernels for Fock spaces with nonradial weights. (English. Russian original) Zbl 07504058

J. Math. Sci., New York 260, No. 6, 748-755 (2022); translation from Probl. Mat. Anal. 113, 37-43 (2022).
MSC:  46E22 46B15 30H20
PDF BibTeX XML Cite
Full Text: DOI

Unconditional bases in radial Hilbert spaces. (English. Russian original) Zbl 07503382

Izv. Math. 86, No. 1, 150-168 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 160-179 (2022).
MSC:  46B15 46E22 30D10
PDF BibTeX XML Cite
Full Text: DOI

Necessary condition for the existence of unconditional bases of reproducing kernels for Hilbert spaces of entire functions. (English. Russian original) Zbl 1480.46036

J. Math. Sci., New York 257, No. 5, 662-672 (2021); translation from Probl. Mat. Anal. 111, 99-107 (2021).
MSC:  46E22 46E20 46B15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software